# SDR UIEA2021060201253

- Difficulty date: June 2, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 90,192 hours, 25,561 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Message
- Condition: False Activation
- Location: Lt Fuel Pump
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L FWD FUEL PUMP EICAS MESSAGE ON TAXI.( MSG SELF CLEARED AFTER PARKING AT THE GATE. SYSTEM CK GOOD. ACFT OK FOR SVC PER AMM 28-42-01 )
